my friend just drank half a bottle of childresn benadryl..?

is that dangerous? or will she just be high?

6 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    to be on the safe side call poison control

  • Anonymous
    1 decade ago

    If Benadryl (Diphenhdydramine) is the only ingredient, and the total dose taken is less than or equal to 400 mg in an adult, okay.

    If acetaminophen is involved, the dose must not exceed 4000 mg.

    If any other antihistamine is in the formulation or the dosages above are exceeded by very much, then you should call poison control, a doctor, a pharmacist or call the ER.

    Liver problems, significant alcohol consumption, or other meds or medical conditions--better safe than sorry. Otherwise, sleep it off.

    Somebody mentioned tripping out. Benedryl is an anticholinergic and your friend will feel pretty weird. Not like LSD weird, but somewhere between that and, say, smoking pot like a fiend.

    I would not reccomend approaching max dose for recreational purposes. If you intend on abusing it, try to minimize harm by keeping doses at 100 mg and no more than two such doses in twenty four hours. Combination with alcohol and other drugs makes the danger worse. The safest drug to combine with would be pot. Not that I endorse such, but if you are hellbent on doing that, try to keep it half-sane at least.

    Be safe. Liver transplants or OD is no cakewalk !!

    Source(s): Experience with the drug and others; Merck Manual Professional Edition.
  • 6 years ago

    This Site Might Help You.

    RE:

    my friend just drank half a bottle of childresn benadryl..?

    is that dangerous? or will she just be high?

    Source(s): friend drank bottle childresn benadryl: https://tr.im/dgZx5
  • 1 decade ago

    I drank a whole bottle once and I felt pretty sick most of the time but I was still trippin out but it lasted for soo long I didn't sleep at all that night and it was pretty horrible. Tell them not to drink more, it's not that fun. If they really want to the pills are a ton better and don't male you feel as sick.

    Source(s): Personal expirience
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Call 911 or poison control now

  • 1 decade ago

    She should be ok but she might be very sleepy.

Still have questions? Get your answers by asking now.